MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Codes Break (1069); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown/ asked but not available.If implanted, give date: not applicable, as there is no indication that the lens was implanted if explanted, give date: not applicable, as there is no indication that the lens was implanted the device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was defective.There was no patient contact and the event was observed during handling.No other information was provided.
 
Additional Manufacturer Narrative
Correction and additional information: section b5: additional: subsequent follow up information received from the surgery center revealed that the defect with the lens was that it would not advance in the loader and lens was not used in the case.No damage could be seen in the loader.Section h6: additional: medical device problem code: 2524 - failure to advance.Upon reviewing the complaint folder, customer confirmed that there was no damage that could be seen and the defect with the lens was that it wouldn't advance in the loader.Therefore, the event is no longer reportable and no further information will be provided under this manufacturer report number 3012236936-2022-01267.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14403422
Report Number3012236936-2022-01267
Device Sequence Number20206172
Product Code MJP
UDI-Device Identifier05050474746510
UDI-Public(01)05050474746510(17)241118
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model NumberDIU150
Device Catalogue NumberDIU150U185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/14/2022
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown